Excedrin - Extra Strength Caplets - 200 CP

Excedrin

Excedrin - Extra Strength Caplets - 200 CP

 (0)

Excedrin

  • Regular Price: $22.04
  • $17.63

+ -

Active Ingredients

In Each Caplet: Acetaminophen 250 mg; Aspirin (NSAID - Nonsteroidal Anti-Inflammatory Drug); 250 mg; Caffeine 65 mg

Inactive Ingredients

Benzoic Acid; Carnauba Wax; FD&C Blue #1; Hydroxypropylcellulose; Hypromellose; Light Mineral Oil; Microcrystalline Cellulose; Polysorbate 20; Povidone; Propylene Glycol; Simethicone Emulsion; Sorbitan Monolaurate; Stearic Acid; Titanium Dioxide

Uses

Temporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps.

Purpose

Pain Reliever, Pain Reliever Aid

 

Customer reviews

There are no reviews yet

 

We Also Recommend